Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Norm decreasing homomorphisms of group algebras


Author: Frederick P. Greenleaf
Journal: Bull. Amer. Math. Soc. 70 (1964), 536-539
DOI: https://doi.org/10.1090/S0002-9904-1964-11188-5
MathSciNet review: 0165380
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 33869
  • 2. I. Glicksberg, Convolution semigroups of measures, Pacific J. Math. 9 (1959), 51-67. MR 108690
  • 3. I. Glicksberg, Homomorphisms of certain measure algebras, Pacific J. Math. 10 (1960), 167-191. MR 139022
  • 4. R. M. Loynes, Fourier transforms and probability theory on noncommutative locally compact topological groups, Ark. Mat. 5 (1963), 37-42. MR 158026


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11188-5

American Mathematical Society